# SDR DALA2023123010731

- Difficulty date: December 22, 2023
- Submitted: December 30, 2023
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 120,817 hours, 17,346 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0185, FASTENER LOCATIONS AT THE FLOOR BEAM TO SEAT TRACK INTERFACE AT STA 720, RBL 20 DEVIATE FROM DRAWING 38127SM006. CORRECTIVE ACTION: COMPLY WITH VA 97900 REV IR IN CONJUNTION WITH AA 5311-01225. (LP 0121811)
